# SDR SWIA201333867

- Difficulty date: June 9, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 25,033 hours, 15,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CORRODED BEYOND LIMITS REPLACEMENT REQUIRED.  C-CHECK REPLACED FS 280.0 CROSSBEAM IAW REO.
